# SDR SWAA2015061640757

- Difficulty date: June 3, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 34,504 hours, 16,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 144A59109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STARTING BODY UPPER RIB CHORD SURFACE CORRODED BETWEEN BS 685+8 TO 727-3.  REPAIRED CHORD IAW EA.
